BV Functions with Respect to a Measure and Relaxation of Metric Integral Functionals
Journal of convex analysis, Tome 6 (1999) no. 2, pp. 349-366
Cet article a éte moissonné depuis la source Heldermann Verlag
We introduce and study the space of bounded variation functions with respect to a Radon measure μ on RN and to a metric integrand ϕ on the tangent bundle to μ. We show that it is equivalent to view such space as the class of μ-integrable functions for which a distributional notion of (μ, ϕ)-total variation is finite, or as the finiteness domain of a relaxed functional. We prove a quite, general coarea-type formula and then we focus our attention to the problem of finding an integral representation for the (μ, ϕ)-total variation.
Classification :
26A25, 49M20, 46N10
Mots-clés : Bounded variation functions, Radon measures, relaxation, duality, integral representation
Mots-clés : Bounded variation functions, Radon measures, relaxation, duality, integral representation
@article{JCA_1999_6_2_JCA_1999_6_2_a6,
author = {G. Bellettini and G. Bouchitt\'e and I. Fragal\`a},
title = {BV {Functions} with {Respect} to a {Measure} and {Relaxation} of {Metric} {Integral} {Functionals}},
journal = {Journal of convex analysis},
pages = {349--366},
year = {1999},
volume = {6},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_1999_6_2_JCA_1999_6_2_a6/}
}
TY - JOUR AU - G. Bellettini AU - G. Bouchitté AU - I. Fragalà TI - BV Functions with Respect to a Measure and Relaxation of Metric Integral Functionals JO - Journal of convex analysis PY - 1999 SP - 349 EP - 366 VL - 6 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_1999_6_2_JCA_1999_6_2_a6/ ID - JCA_1999_6_2_JCA_1999_6_2_a6 ER -
%0 Journal Article %A G. Bellettini %A G. Bouchitté %A I. Fragalà %T BV Functions with Respect to a Measure and Relaxation of Metric Integral Functionals %J Journal of convex analysis %D 1999 %P 349-366 %V 6 %N 2 %U http://geodesic.mathdoc.fr/item/JCA_1999_6_2_JCA_1999_6_2_a6/ %F JCA_1999_6_2_JCA_1999_6_2_a6
G. Bellettini; G. Bouchitté; I. Fragalà. BV Functions with Respect to a Measure and Relaxation of Metric Integral Functionals. Journal of convex analysis, Tome 6 (1999) no. 2, pp. 349-366. http://geodesic.mathdoc.fr/item/JCA_1999_6_2_JCA_1999_6_2_a6/